# SDR QMLA2010122010082

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N350LN
- Make and model: Snias AS350B2
- Aircraft serial: 3708
- Aircraft time: 4,026 hours, 12,531 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,026 hours, 10,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: 0500521
- Condition: Shorted
- Location: Evaporator
- Part time: 4,026 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ACFT WAS RETURNING TO BASE, WAS ON FINAL APPROACH, WHEN THE PILOT AND MED CREW ON BOARD ALL SMELLED AN ODOR THAT WAS INITIALLY THOUGHT TO BE THE AIR CONDITIONING COMPRESSOR BELT HAD BURNED.  THE ACFT LANDED AND SHUTDOWN WITHOUT FURTHER INCIDENT.  THE MECHANIC TROUBLESHOT THE SYS AND FOUND THAT THE FWD EVAPORATOR BLOWER MOTOR HAD SHORTED.  THE MECHANIC PLACED A NEW BLOWER MOTOR ON ORDER AND MEL'D THE AIR CONDITIONING SYS TO RETURN THE ACFT TO SERVICE. NOTE:  THE ENGINE TOTAL CYCLES IS NP.  NG TOTAL CYCLES IS 9488.1
